Econometrica: Mar 1994, Volume 62, Issue 2

Testing Instrument Admissibility: Some Refined Asymptotic Results

https://doi.org/0012-9682(199403)62:2<373:TIASRA>2.0.CO;2-T
p. 373-403

Michael A. Magdalinos

This paper is concerned with the refined asymptotic properties of several tests for the admissibility of a subset of (overidentifying) instrumental variables. It derives maximum likelihood (ML) and linearized ML tests and calculates size corrections to the order 1/T. The local power function of the size-corrected tests is the same to the order 1/T, irrespective of the form of the test statistic or the limited information estimator used in its computation. Finally, it compares these tests with two previously proposed tests.

Log In To View Full Content

Back